# SDR AALA20091218JFK01

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 56,522 hours, 19,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 17B INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
